6 doctors weighed in:

If a patient has an pt of 60.1 and is taking plavix (clopidogrel) for atrial fibrillation, what orders would you take? Would you discontinue the plavix (clopidogrel)?

6 doctors weighed in
Dr. Nestor Del rosario
Addiction Medicine
5 doctors agree

In brief: Coagulation defect

With a pt of 60 your risk of bleeding is high.
Why you have it is a problem. Plavix (clopidogrel) is an anti platelet agent but at the risk of bleeding you have i would stop it. Your doctor has to talk to you and find out all the medicine you are taking, evaluate your liver and your coagulation system to find out why you have coagulopathy.

In brief: Coagulation defect

With a pt of 60 your risk of bleeding is high.
Why you have it is a problem. Plavix (clopidogrel) is an anti platelet agent but at the risk of bleeding you have i would stop it. Your doctor has to talk to you and find out all the medicine you are taking, evaluate your liver and your coagulation system to find out why you have coagulopathy.
Dr. Nestor Del rosario
Dr. Nestor Del rosario
Thank
1 comment
Dr. Michael Zevitz
Need to find out why this patient has a PT of 60. This patient likely has significant liver disease or a defect in one of the coagulation factors
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors